# SDR DALA2024032303703

- Difficulty date: March 22, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 55,691 hours, 38,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON SKIN WERE FOUND AFTER REMOVAL STOP FITTING ON AFT EDGE BEAM 2 APROX. SUMMARY OF NRC 00531: SKIN ON AFT EDGE BEAM 2 APROX WAS REPAIRED PER PRI 615938-14 REV 1 AND ERA 615938-14 REV ORIG SECTION I: PERMANENT REPAIR. ASSOCIATED ERA 14-615938 ADDED FOR AC 9549. (LP #0257132)
